• search hit 1 of 9
Back to Result List

Scaling properties of energy spreading in nonlinear Hamiltonian two-dimensional lattices

  • In nonlinear disordered Hamiltonian lattices, where there are no propagating phonons, the spreading of energy is of subdiffusive nature. Recently, the universality class of the subdiffusive spreading according to the nonlinear diffusion equation (NDE) has been suggested and checked for one-dimensional lattices. Here, we apply this approach to two-dimensional strongly nonlinear lattices and find a nice agreement of the scaling predicted from the NDE with the spreading results from extensive numerical studies. Moreover, we show that the scaling works also for regular lattices with strongly nonlinear coupling, for which the scaling exponent is estimated analytically. This shows that the process of chaotic diffusion in such lattices does not require disorder.

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Mario Mulansky, Arkady S. PikovskyORCiDGND
DOI:https://doi.org/10.1103/PhysRevE.86.056214
ISSN:1539-3755 (print)
Parent Title (English):Physical review : E, Statistical, nonlinear and soft matter physics
Publisher:American Physical Society
Place of publication:College Park
Document Type:Article
Language:English
Year of first Publication:2012
Year of Completion:2012
Release Date:2017/03/26
Volume:86
Issue:5
Pagenumber:7
Funder:European Community-under the FP7 "Research Infrastructure" Programme; IHP Paris; DFG [PI 220/12-1]
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Physik und Astronomie
Peer Review:Referiert